Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board: Bamberg, John / Bannai, Eiichi / Cavalieri, Renzo / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

4 Issues per year


IMPACT FACTOR 2017: 0.734

CiteScore 2017: 0.70

SCImago Journal Rank (SJR) 2017: 0.695
Source Normalized Impact per Paper (SNIP) 2017: 0.891

Mathematical Citation Quotient (MCQ) 2017: 0.62

Online
ISSN
1615-7168
See all formats and pricing
More options …
Volume 13, Issue 3

Issues

G-Fano threefolds, I

Yuri Prokhorov
  • Corresponding author
  • Department of Algebra, Faculty of Mathematics, Moscow State University, Moscow, 119 991, Russia
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-07-11 | DOI: https://doi.org/10.1515/advgeom-2013-0008

Abstract

We classify Fano threefolds with only terminal singularities whose canonical class is Cartier and divisible by 2 with the additional assumption that the G-invariant part of the Weil divisor class group is of rank 1 with respect to an action of some group G. In particular, we find a lot of examples of Fano 3-folds with “many” symmetries.

Keywords: Fano variety; del Pezzo variety; terminal singularity

About the article

The work was partially supported by RFBR grants Nos. 11-01-00336-a and 11-01-92613-KO_a, Leading Scientific Schools, No. 4713.2010.1, and AG Laboratory HSE, RF government grant ag. 11.G34.31.0023


Published Online: 2013-07-11

Published in Print: 2013-07-01


Citation Information: Advances in Geometry, Volume 13, Issue 3, Pages 389–418, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advgeom-2013-0008.

Export Citation

© 2013 by Walter de Gruyter GmbH & Co..Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Yu G Prokhorov
Sbornik: Mathematics, 2016, Volume 207, Number 7, Page 983
[2]
Юрий Геннадьевич Прохоров and Yuri Gennadievich Prokhorov
Математический сборник, 2016, Volume 207, Number 7, Page 101
[3]
A A Avilov
Sbornik: Mathematics, 2016, Volume 207, Number 3, Page 315
[4]
Артeм Алексеевич Авилов and Artem Alexeevich Avilov
Математический сборник, 2016, Volume 207, Number 3, Page 3
[5]
Юрий Геннадьевич Прохоров and Yuri Gennadievich Prokhorov
Лекционные курсы НОЦ, 2015, Volume 24, Page 3
[6]
Yuri Prokhorov and Mikhail Zaidenberg
European Journal of Mathematics, 2016, Volume 2, Number 1, Page 262

Comments (0)

Please log in or register to comment.
Log in